Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys! I am taking my last pill today after a 7 month course! My skin is 99.9999 percent clear with only some red marks...that are fading! So..I will tell you about my course

MONTH 1

skin getting dry...no initial breakout

MONTH 2

initial breakout...it wasnt bad except for a one inch section of my face The initial breakout was not that bad. It did not stop me from going out or doing anything i wanted to. (which some of my breakouts before accutane had)

Month 3

clearing up!

Month 4

almost clear!

Month 5

CLEAR!

Month 6

CLEAR...and so on.

My face was extremely dry for the first few months, until i found a combination that worked. I used cetaphil cleanser with the new amazing day and nightg cream from perfectcomplection.net, and a silicon scar teratment over it. It works awesome! After a few days your upper top layer (the dead dry skin) just rubs off easily. In adition the scar treatment (new skin scar therapy) leaves you with no additional red marks after new breakouts. You dont see the embarassing flakes or anything. (and of course SUNSCREEN during the day)

I am so happy i went on accutane, it was probably the best decision of my life! I had more mild acne but VERY persistent...5 years...that didnt respond to anything. Hopefully the results will stay and the redmarks will fade! I highly recommend accutane to ANYBODY.

I did not have any bad side effects other then dried lips. I think alot of the scarier side effects found were mostly in peoples head. EX. you think the drug will do that to you so it happens. I would go on accutane again if i had to!

Lastly, I love feeling my face when im washing it! its SOOOOOOOOO smooth! THANK YOU ACCUTANE!!!!!

Share this post


Link to post
Share on other sites

Kudos to the strange feeling of washing your face and feeling no bumps. It's like a strange new ability to just run your hand from one cheek to the other wihtout feeling some sort of pain. Congrats to you. Hope you maintain a system even after the course cuz after a few months, your oil glands gona start pumping out lil more oils than usuall.

Share this post


Link to post
Share on other sites
I think alot of the scarier side effects found were mostly in peoples head. EX. you think the drug will do that to you so it happens. I would go on accutane again if i had to!

I am extremely pleased things have gone well for you at the moment. Don't count your chickens just yet... Secondly i and many others will take offense to the above comment, you have no idea and you are one person, everyone responds differently. I don't go round saying everyone will have a bad time on tane, yet i don't expect nor will i allow anyone to say that it will be plain sailing for others who take the drug, as that is simply miss leading. Accutane can and does ruin peoples lives.

As i said though, i am happy for you, and i hope you see no side effects pop up in the next few following years.

Share this post


Link to post
Share on other sites

i'm starting on or around may 20th and i've been nervous as hell, so this really made me feel a lot better. i'm so glad everything worked out for you! i only hope i can be as fortunate. i can't even remember what it feels like to have totally clear skin. man.. can't wait. congratulations, and thanks for spreading the optimism!

Share this post


Link to post
Share on other sites
I think alot of the scarier side effects found were mostly in peoples head. EX. you think the drug will do that to you so it happens. I would go on accutane again if i had to!

I am extremely pleased things have gone well for you at the moment. Don't count your chickens just yet... Secondly i and many others will take offense to the above comment, you have no idea and you are one person, everyone responds differently. I don't go round saying everyone will have a bad time on tane, yet i don't expect nor will i allow anyone to say that it will be plain sailing for others who take the drug, as that is simply miss leading. Accutane can and does ruin peoples lives.

As i said though, i am happy for you, and i hope you see no side effects pop up in the next few following years.

Thanks! i said alot of them are in peoples heads...not all. sorry for your bad experience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×